# SDR SWAA2023040309993

- Difficulty date: February 24, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986 LBL 43.<[01] CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986 LBL 43 FOUND TO BE OUT OF LIMITS DUE TO PREVIOUS BLEND IAW SRM 51-10-02 PAR 9C;08] FABRICATED -1 T-CHORD FROM BAC1505-101474#7050-T76511 LOT#1505572-1; -2 (2EA) ANGLES FROM BAC1490-2811#7075T6 CLAD LOT#1498610-1; -3 (2EA) ANGLES FROM BAC1490-2887#7075T6 CLAD LOT#1504136-1 AND -4 (2EA) STRAPS FROM 7075T6#0.080' CLAD LOT# 1492623-1 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA# 23-153-000739-WIP1..... OK TO TREAT AND PRIME REPAIR PARTS.;[12] FABRICATED/ LOCATED AND DRILLED 4 EA -8 CORNER FITTINGS AT RBL 7.65(2EA) AND RBL 38(2EA) IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#23-153-00739-WIP1. OK TO TREAT AND PRIME REPAIR PARTS;[13] VERIFIED CORRECTIVE ACTION 12.;23] FABRICATED STRUCTURAL FILLERS: 2 EA AT LBL 20 AND 2 EA AT RBL 20 FROM 7075T6#0.090' CLAD LOT#1482311-1 AND -9 FILLER AT LBL 3.65 FROM 7075T6#0.071' CLAD LOT#1497836 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#23-153-00739-WIP1. OK TO TREAT AND PRIME REPAIR PARTS;[24] FABRICATED 6 EA FILLERS FROM 7075T6#0.020' CLAD LOT#1516841-1 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#23-153-00739-WIP1. OK TO TREAT AND PRIME.;[25] FABRICATED 6 EA RADIUS FILLERS FROM 7075T6#0.090' CLAD LOT#1482311-1 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#23-153-00739-WIP1. OK TO TREAT AND PRIME.;[29] REPAIRED PER EA 23-153-00739;[30] RII INSPECTION REQUIREMENTS ARE MET.;[31] VERIFIED CORRECTIVE ACTION 29.
